“BE CAREFUL WHAT YOU WISH FOR, YOU MAY RECEIVE IT!”

View Of Feet Of Couple Having Sex In Bed Stock Image - 22799481A woman suffered a painful, five-day erection of the clitoris that left her barely able to function. The 29-year-old had been taking medication to boost her libido. The unnamed lady was part of a clinical trial group taking the anti-depressant medications wellbutrin (bupropion) and  trazodone. When she began experiencing pain and swelling in her genital area, she stopped taking the drugs, but regrettably the symptoms did not subside, in fact they got worse. The condition priapism is where a penis or clitoris becomes engorged with blood, causing a painful, long-lasting erection. So be careful what you wish for, you may receive it!

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s